Volume 4, 1998Control and partial differential equations
|Page(s)||59 - 72|
|Published online||15 August 2002|
Singularities of the minimum time function for semilinear parabolic systems
Dipartimento di Matematica, Università di Roma "Tor Vergata" Via della Ricerca Scientifica, 00133 Roma, Italy Fax: 6-72594699
The time optimal control problem for a semilinear parabolic systems is here studied. The singular points of the Minimum Time function are characterized as the initial point of multiple time-optimal trajectories. Moreover, an example is given to show how such singularities may develop.
© EDP Sciences, ESAIM, 1998
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.